# SDR AUS20030460

- Difficulty date: April 27, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Sheared
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR UPPER DRAG BRACE BENT AND FORK END OF NOSELANDING GEAR ACTUATOR SPREAD. FURTHER INVESTIGATION ALSO FOUND THE ACTUATOR UPPER SUPPORT BEARINGS ROUGH AND UNSERVICEABLE.  SUSPECT CAUSED BY SHEARING OF THE CLEVIS BOLT WHICH ALLOWED THE ACTUATOR TO SEPARATE FROM THE DRAG BRACE.
